# SDR MWEA030419

- Difficulty date: October 14, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 59360351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR JAMB, FORWARD SIDE, INNER LAYER OF SKIN IS EXFOLIATED BETWEEN LONGERON 16 LEFT AND 17 LEFT.  FABRICATED AND INSTALLED REPAIR AND FILLER.
